default search action
"Nonwandering operators in Banach space."
Lixin Tian et al. (2005)
- Lixin Tian, Jiangbo Zhou, Xun Liu, Guangsheng Zhong:
Nonwandering operators in Banach space. Int. J. Math. Math. Sci. 2005(24): 3895-3908 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.